Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Dread ..grim feelings again :( Slinky

Posted by Ritch on April 6, 2005, at 13:35:03

In reply to Dread ..grim feelings again :(, posted by Slinky on April 6, 2005, at 12:07:29

> Hi
>
> I've been taking 400mg tegretol daily...for about 3 weeks.
> It made me sleepy/foggy but the dread suicidal stuff seemed to dissipate .
> Alas the crap has returned again from nowhere.
> Does this mean I may need an increase that it hasn't reached a theraputic level.
> What a bummer.
> Reality is scaring me..claustrophopic in the universe. Just want escapism.
> I'm spending all day with thoughts of how to do the deed again.
> Guess I need some friendly advice or even just an hello.
> I'm my own worst enemy.
>
> A miserable slinky.
>

Hi Slinky, I think you're going through some cycling. I had a relatively nasty dip last week for a couple of days and then it passed. My cycles average about three weeks, maybe yours are similar? If so, if you wait a few more days it might go away on its own. Hope you get to feeling better-- Mitch


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ritch thread:480696
URL: http://www.dr-bob.org/babble/20050404/msgs/480722.html